Follow
ANTON BARANOV
ANTON BARANOV
Saint Petersburg State University
Verified email at ev13934.spb.edu
Title
Cited by
Cited by
Year
Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators
A Baranov, I Chalendar, E Fricain, J Mashreghi, D Timotin
Journal of Functional Analysis 259 (10), 2673-2701, 2010
882010
Symbols of truncated Toeplitz operators
A Baranov, R Bessonov, V Kapustin
arXiv preprint arXiv:1009.5123, 2010
522010
Bernstein-type inequalities for shift-coinvariant subspaces and their applications to Carleson embeddings
AD Baranov
Journal of Functional Analysis 223 (1), 116-146, 2005
452005
Subspaces of C∞ invariant under the differentiation
A Aleman, A Baranov, Y Belov
Journal of Functional Analysis 268 (8), 2421-2439, 2015
442015
Hereditary completeness for systems of exponentials and reproducing kernels
A Baranov, Y Belov, A Borichev
Advances in Mathematics 235, 525-554, 2013
412013
Spectral synthesis in de Branges spaces
A Baranov, Y Belov, A Borichev
Geometric and Functional Analysis 25, 417-452, 2015
402015
Completeness and spectral synthesis of nonselfadjoint one-dimensional perturbations of selfadjoint operators
AD Baranov, DV Yakubovich
Advances in Mathematics 302, 740-798, 2016
35*2016
Boundary regularity of Nevanlinna domains and univalent functions in model subspaces
AD Baranov, KY Fedorovskiy
Sbornik: Mathematics 202 (12), 1723, 2011
32*2011
Fock type spaces with Riesz bases of reproducing kernels and de Branges spaces
A Baranov, Y Belov, A Borichev
Studia Mathematica 236, 127-142, 2017
312017
Embeddings of model subspaces of the Hardy space: compactness and Schatten-von Neumann ideals
AD Baranov
Izvestiya: Mathematics 73 (6), 1077, 2009
272009
Boundary properties of Green functions in the plane
A Baranov, H Hedenmalm
272008
Systems of reproducing kernels and their biorthogonal: completeness or incompleteness?
A Baranov, Y Belov
International Mathematics Research Notices 2011 (22), 5076-5108, 2011
262011
Polynomials in the de Branges spaces of entire functions
AD Baranov
Arkiv för Matematik 44 (1), 16-38, 2006
252006
Differentiation in the Branges spaces and embedding theorems
AD Baranov
Journal of Mathematical Sciences 101, 2881-2913, 2000
252000
One-dimensional perturbations of unbounded selfadjoint operators with empty spectrum
AD Baranov, DV Yakubovich
Journal of Mathematical Analysis and Applications 424 (2), 1404-1424, 2015
242015
Completeness and Riesz bases of reproducing kernels in model subspaces
A Baranov
International Mathematics Research Notices 2006 (9), 81530-81530, 2006
232006
Stability of the bases and frames reproducing kernels in model spaces
A Baranov
Annales de l'institut Fourier 55 (7), 2399-2422, 2005
222005
Admissible majorants for model subspaces, and arguments of inner functions
AD Baranov, VP Havin
Functional Analysis and Its Applications 40 (4), 249-263, 2006
21*2006
Spectral theory of rank one perturbations of normal compact operators
A Baranov
St. Petersburg Mathematical Journal 30 (5), 761-802, 2019
202019
The Feichtinger conjecture for reproducing kernels in model subspaces
A Baranov, K Dyakonov
Journal of Geometric Analysis 21 (2), 276-287, 2011
202011
The system can't perform the operation now. Try again later.
Articles 1–20